So I swallowed my last pill about a week ago. My derm saw me a couple weeks ago and told me that I've cleared up enough that I don't need any more accutane! Hooray!
I'm a little concerned, only because I still get the odd pimple (not enough that I would ever complain) and I worry that by stopping the accutane, my skin will go back to being the way it was before, which would be my worst nightmare.
Anyhow, in the week I've been off, there's been no regression of side effects, but they were
Got prescribed another two months by my derm, since my body is taking the accutane well and not freaking out or anything. At this stage, I haven't got much more to say... my acne is pretty much gone aside from the occasional whitehead or cyst, and I'm just waiting for my PIH to go away. I get cysts on my back now and again more than I used to, but bacne has never really bothered me since I seldom expose my back, and it's just the occasional one.
Lips are still dry, eyes are VERY dry, hair is
Some quick updates:
- Derm prescribed me another two months of accutane to make sure my acne doesn't return
- Face is doing pretty good. I woke up with a bit of a monster zit this morning, but it's pretty much the only one. I get about 3 new actives per week, but they go away by the next morning. The only problem is that they're usually decent-sized cysts.
- Face continues to be dry, lips are still dry, etc.
- My muscles get sore sometimes, but I'm almost certain it's from working out hard
...my acne is 95% GONE.
Everybody always says that as soon as one flaw disappears, another one takes its place, but I can honestly say that hasn't happened. If anything, I love everything else about my appearance even more now.
Now, don't get me wrong, my face is faaar from perfect. I've got about one or two small actives, plus a buttload of PIH, but it's so incredibly mild compared to the truckloads of whiteheads I was getting before.
So accutane decided to kick it into high gear in the past week. My lips finally cracked on the side (lovely, I know) and my nose is really dry feeling on the inside, when I breathe.
Luckily, my face is clearing up! Today it looked really good, I only had to put a tiny but of concealer on, which is pretty big for me. Bad news is, as I was washing my face for the night, I felt a few budding cysts and stuff, so I am hoping and praying that they'll abandon ship and just go away!
Very angry, frustrated, and depressed.
I'm breaking out a fair deal, about 4 cysts on my jawline, and 4 or 5 whiteheads elsewhere. Combine that with all my PIH, and its just really discouraging.
I've been finding it hard to control the urge to pick at my skin as well, so that is a major contributor.
I'm just really down that it's been 75 days and I have very little to show for it.
More beautiful breakouts, around the dreaded chin area. And I lost my chapstick.
I'm actually getting really scared that accutane won't work for me, because, honestly, where do I go from there?
I'm clearer than I was at the start, for sure, but it comes in waves- as in, my face will be decent, then get bad, and then be a bit better than decent, then bad again, so it becomes very hard to track any improvement.
In other news, I finished my blu-light, but I really haven't noticed it doi
Month 3! I suffered a little breakout in the past few days, since I was very stressed a couple weeks ago with exams, but it's started to recede. Hyperpigmentation is also going away, and my skin is looking better than it has in months.
I've had to moisturise much more often as well, and my lips are getting dryer, particularly on the corners.
Other than that... I don't know what else to say. I guess accutane is just very, very gradual- my skin has been getting better since I started (with
Mini-breakout this time, but I've been under a lot of stress, so it's expected. Luckily, my rash is fading rapidly, perhaps since I've stopped showering every night.
So I guess to recap my whole experience:
+ Acne has started to go away (very very sloooowly!)
+ No joint pain
+ I had no initial breakout on 40 mg accutane
+ Skin isn't dry? It gets a bit flaky about one morning/week, so I just put on some lotion and it's gone for another while
+ Hair seems normal
+ No obvious mental sid
So the past week, I've been eating good, feeling good, and looking good!
My skin has gotten noticeably better in terms of actives, lumps and bumps, etc, but unfortunately the amount of red marks left over makes it seem like my acne hasn't gotten much better :/.
I'm hopeful though, since red marks should fade somewhat soon and I haven't gotten any scarring.
The rash on my hand has spread to my other hand, and up my arm, with some on my legs as well. It burns occasionally, and I've been tre
Let's skip right to the point!
- Skin is very dry- applying moisturizer liberally
- Lips are flaky and crusty- putting on some nivea lotion/burts bees chapstick
- Crusty dry rash on left arm- more nivea lotion. It doesn't hurt normally, but it's ugly and burns when I moisturize.
Looks like I'm having a clearer spell than usual! Let's hope it stays that way!
I also have this growing concern that my mood and impulses are so deeply controlled by my skin. I mean, in the 3-4 days of my ski
I've been feeling pretty down lately. In all honesty, my skin hasn't improved from the start. Obviously, I don't expect to be clear yet, but a little progress would be nice. Blu-light seems to have done nothing, and my next session is on the 18th.
As for any new side effects... when I lie down on my stomach, I get bad back pain, but a fish oil supplement gets rid of that. My skin is hardly dry at all- dryer than when I started, but not by much. My lips are pretty much the only sure sign of m
I'm on my second package! Yay !
The blackheads that have been on my nose for 3+ years are absolutely gone, holy cow. A month ago, my whole face was a pretty big mess, and now, well, I've still got lots of pimples, but inbetween the pimples is really clear and smooth (no PIH, roughness, etc)
Oh, and for the record, I don't moisturize. Now, don't jump down my throat, because since I stopped, my skin decided to NOT be dry. I just really, really hate moisturizer, and it does not seem to have a
So in the past week or so, accutane decided to kick into high gear.
My skin is starting to get clearer, and all those blackheads and clogged pores I was complaining about have gone.
Buuuut, I'm also getting some side effects. My lips are noticeably dry, and it's getting really irritating! My skin is also drying out more, and, the big one: I seem to be losing more hair than usual. I'm not really concerned about going bald or anything (my hair is very, very thick!), but it is something t
My pimples seem to be drying up, but still there. The rest of my skin remains pretty normal, not dry but not oily either.
I've got a lot of blackheads kinda popping out? Like they're being pushed out of my skin. I'm also getting lots of those weird bumps, not red or with a head, but just a small flesh-coloured bump.
Overall, not much improvement, but no worsening. Lips are slightly dry, but if I didn't know better, I'd just blame it on the dry weather.
So I've started to clear up. Still getting new actives, I'd say half are cysts, and the other half are whiteheads, but it's slowed down and they're healing much faster.
Yeah. Pretty much all I have to say about that.
My lips are dry, but not incredibly so, and I haven't noticed anything else.
In the past few days, my eating has gotten a lot worse.
I can't eat a decent meal without getting extremely anxious; for example, today I had half a chicken breast, some boiled veggies, and about a tablespoon of rice. Then, I tried half a cupcake from a batch that I had baked for a friend, to see if they were any good.
About fifteen minutes later, I'm in my bathroom with my Trusty Puking Toothbrush.
Earlier today, I had a piece of bread, an orange, and a cracker. I've
Nope, no IB, just my earlybird time of the month
I'm expecting to get a breakout though, just from all this stress with school being dumped on me before Christmas.
I've just been feeling really crappy all day, not accutane related.
Uhh, as for any new side-effects... none? I don't know if I'm taking the pills wrong or what, because it honestly feels like I'm not even taking them.
Blu light is going good, though it sucks having to go through the city with no make-up (I don't kno
I think I might be starting my IB. I can feel a few cysts forming, which is odd, since I don't usually deal with cysts (my problem is more whiteheads/blackheads)
I feel a little dryer than usual, but it's winter where I live, so I'm used to it.
Other than that... nothing to note. I'm just praying that my skin will start to clear up by Christmastime! I'd hate to be dealing with a bunch of IB cysts in every Christmas photo .
Nothing really of note to talk about. Acne is pretty much the same, but the Blu light helps with redness quite a bit, that I've noticed.
No real side effects of accutane yet, no IB (hopefully never!)
I had a nap after class today (so tired! but nothing to do with accutane, I just need more sleep) and woke up feeling very dry, so I put on some chapstick, a couple eyedrops, and chugged 3 glasses of water. I'm really doubting that it has to do with accutane though. Winters where I live ar
Alright, I decided to monitor my accutane and blu light treatments, so I can keep a close check on my health.
On Friday, I finally went to see my derm. He prescribed me 40 mg of accutane for 4 months, and also told me to do two months of blu light therapy.
So, armed with lip chap and $30 moisturizer that the clinic suckered me into buying, I swallowed my first pill. Obviously, no side effects, but I have been loading on the lip chap in preparation.
I also went in to the acne clinic f